liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Sharp capacity estimates for annuli in weighted R-n and in metric spaces
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-9677-8321
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-1238-6751
University of Jyvaskyla, Finland.
2017 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 286, no 3-4, p. 1173-1215Article in journal (Refereed) Published
Abstract [en]

We obtain estimates for the nonlinear variational capacity of annuli in weighted R-n and in metric spaces. We introduce four different (pointwise) exponent sets, show that they all play fundamental roles for capacity estimates, and also demonstrate that whether an end point of an exponent set is attained or not is important. As a consequence of our estimates we obtain, for instance, criteria for points to have zero (resp. positive) capacity. Our discussion holds in rather general metric spaces, including Carnot groups and many manifolds, but it is just as relevant on weighted R-n. Indeed, to illustrate the sharpness of our estimates, we give several examples of radially weighted R-n, which are based on quasiconformality of radial stretchings in R-n.

Place, publisher, year, edition, pages
SPRINGER HEIDELBERG , 2017. Vol. 286, no 3-4, p. 1173-1215
Keywords [en]
Annulus; Doubling measure; Exponent sets; Metric space; Newtonian space; p-admissible weight; Poincare inequality; Quasiconformal mapping; Radial weight; Sobolev space; Variational capacity
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-139807DOI: 10.1007/s00209-016-1797-4ISI: 000405599900014OAI: oai:DiVA.org:liu-139807DiVA, id: diva2:1133920
Note

Funding Agencies|Swedish Research Council; Academy of Finland [252108]; Vaisala Foundation of the Finnish Academy of Science and Letters

Available from: 2017-08-17 Created: 2017-08-17 Last updated: 2017-09-05

Open Access in DiVA

fulltext(645 kB)28 downloads
File information
File name FULLTEXT01.pdfFile size 645 kBChecksum SHA-512
7e38172bde0913c5054eb88c7f0ef62a1b332ea2487d64ae2a7e721493aa7617ed842a54a6f8721cf00ddad9869a890c2d65e76eb3179b173b5f84324a93b4ce
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Björn, AndersBjörn, Jana
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Mathematische Zeitschrift
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 28 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 99 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf